# SDR IPXA2021101474948

- Difficulty date: September 22, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75732
- Condition: Corroded
- Location: Bs 1245-1324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN INTERNAL PRODUCTION DOUBLER BETWEEN STA 1245 TO STA 1324 AND BETWEEN LONGERONS 11R TO 18R IS CORRODED IN 4 PLACES.REPAIRED CORRODED FUSELAGE INTERNAL PRODUCTION DOUBLER BETWEEN STA 1245 TO STA 1324 AND BETWEEN LONGERONS 11R TO 18R 4EA PLACES IAW VT-SAA EA 011-5330-01-A9388 REV. IR AND UPS EO MD11-5330-81858-A. (MAJOR)
